A PDE approach to regularity of solutions to finite horizon optimal switching problems
2009 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 71, no 12, 6054-6067 p.Article in journal (Refereed) Published
We study optimal 2-switching and n-switching problems and the corresponding system of variational inequalities. We obtain results on the existence of viscosity solutions for the 2-switching problem for various setups when the cost of switching is non-deterministic. For the n-switching problem we obtain regularity results for the solutions of the variational inequalities. The solutions are C-l,C-l-regular away for the free boundaries of the action sets.
Place, publisher, year, edition, pages
2009. Vol. 71, no 12, 6054-6067 p.
Real options; Security design; Backward stochastic differential equation; Default risk; Snell envelope; Stopping time; Stopping and starting; Optimal switching; Viscosity solution of PDEs; Variational inequalities; INVESTMENTS
IdentifiersURN: urn:nbn:se:kth:diva-8546DOI: 10.1016/j.na.2009.05.063ISI: 000272606300015ScopusID: 2-s2.0-72149106819OAI: oai:DiVA.org:kth-8546DiVA: diva2:13898
QC 201006302008-05-292008-05-292010-06-30Bibliographically approved